# SDR CA980908001

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case Gas Gen
- Part number: 30286Z6
- Condition: Cracked
- Location: Diffuser Pipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER POWER SECTION FAILED, ENGINE WAS BORESCOPED AND INTERNAL DAMAGE WARRANTED ENGINE REMOVAL. SUBSEQUENTLY, THE GAS GENERATOR CASE WAS FOUND CRACKED.  PART TC:  3,086.
